Format

Send to

Choose Destination
Vet Clin North Am Equine Pract. 2010 Aug;26(2):277-85. doi: 10.1016/j.cveq.2010.04.001. Epub 2010 Jun 8.

Corticosteroid-associated laminitis.

Author information

1
School of Veterinary Science, University of Melbourne, Corner of Park Drive and Flemington Road, Parkville, Victoria 3052, Australia. bais@unimelb.edu.au

Abstract

A direct causal association between corticosteroid use and laminitis has yet to be proven scientifically, and there have been few studies specifically addressing this aspect. New evidence, however, is improving the understanding of the causes of laminitis, particularly related to endocrine factors. The focus of this article is discussing the circumstances under which steroids might cause this condition.

PMID:
20699175
DOI:
10.1016/j.cveq.2010.04.001
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center